Asymptotic Properties of Probability Measure Estimators in a Nonparametric Model. Banks, H. T., Catenacci, J., & Hu, S. SIAM/ASA J. Uncertain. Quantification, 3(1):417-433, 2015.
Asymptotic Properties of Probability Measure Estimators in a Nonparametric Model. [link]Link  Asymptotic Properties of Probability Measure Estimators in a Nonparametric Model. [link]Paper  bibtex   
@article{journals/juq/BanksCH15,
  added-at = {2019-11-28T00:00:00.000+0100},
  author = {Banks, H. T. and Catenacci, Jared and Hu, Shuhua},
  biburl = {https://www.bibsonomy.org/bibtex/2a8da98c56d15f6773305e5df237cead2/dblp},
  ee = {https://www.wikidata.org/entity/Q57440074},
  interhash = {b7d7356d630fa3dd7060b36e34e55f1d},
  intrahash = {a8da98c56d15f6773305e5df237cead2},
  journal = {SIAM/ASA J. Uncertain. Quantification},
  keywords = {dblp},
  number = 1,
  pages = {417-433},
  timestamp = {2019-11-29T11:41:16.000+0100},
  title = {Asymptotic Properties of Probability Measure Estimators in a Nonparametric Model.},
  url = {http://dblp.uni-trier.de/db/journals/juq/juq3.html#BanksCH15},
  volume = 3,
  year = 2015
}

Downloads: 0